# SDR SWAA983176

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 747, ABOVE S14L.  INSTALLED REPAIR DOUBLERS PER BOEING SRM.
